Cubic spline approximation of a circle with maximal smoothness and accuracy

  • We construct cubic spline approximations of a circle which are four times continuously differentiable and converge with order six.
Metadaten
Author:Christian Apprich, Annegret Dieterich, Klaus Höllig, Esfandiar Nava-Yazdani
Document Type:Article
Parent Title (English):Computer Aided Geometric Design
Volume:56
First Page:1
Last Page:3
Publisher:Elsevier B.V.
Year of first publication:2017
DOI:https://doi.org/10.1016/j.cagd.2017.05.001